# SDR DALA1016740618

- Difficulty date: June 3, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STA 1392 RT SIDE OF STR 30.  REPAIR IN REF TO ERA 482435-14 (DL757101870).
